MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH
Catalog Number 1191530
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the subject patient developed a seroma post implant of a phasix mesh.The clinician has assessed the patient¿s postoperative outcome as possibly related to the study device and possibly related to the procedure.However, based on the information provided, no conclusions can be made.Seroma formation is a clinically understood potential complication of surgery/use of the device and is identified in the instructions-for-use provided with the device, as a possible complication.A review of the manufacturing records was performed and found the lot was manufactured to specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported per clinical trial dvl-he-018: the subject patient was admitted to hospital on (b)(6) 2025 and patient underwent an open primary exploratory laparotomy and small bowel resection during which a phasix mesh was placed and secured in place with absorbatack.The surgery was done with trimming the phasix mesh and the midline fascia was completely closed with ethicon slow absorbable monofilament 0 pds sutures and at least 3 cm and no greater than 4 cm overlap in all directions (superior, inferior, and laterally) beyond the margins of the fascial incision.Patient was discharged from hospital on (b)(6) 2025.On (b)(6) 2025, patient was diagnosed with seroma on ctap scan and drain placed on (b)(6) 2025.The reported adverse event (seroma) has been assessed per clinicians as possibly related to the study device and to the procedure.It has been assessed as moderate in severity, and it is recovering/resolving.The reported ae does not meet the definition of a sae (serious adverse event) and the definition of usade (unanticipated serious adverse device event).

Brand Name
PHASIX MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22144544
Report Number1213643-2025-00431
Device Sequence Number20704750
Product Code OOD
UDI-Device Identifier00801741107610
UDI-Public(01)00801741107610(11)230621(17)250528(10)HUHT1373
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161424
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Catalogue Number1191530
Device Lot NumberHUHT1373
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight57 KG